# SDR RAIA961021

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: POV304426
- Condition: Failed
- Location: Lt Engine
- Part time: 11,548 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4750 - LEFT HYDRAULIC PUMP PRESSURE DROPS TO ZERO.  MAINTENANCE REPLACED THE LEFT HYDRAULIC PUMP.  (M)
